MathSciNet Relay Station
MathSciNet bibliographic data
MR2396355 (2009a:11024) 11B13 (11B75)
Sanders, T. A note on Freĭman's theorem in vector spaces. Combin. Probab. Comput. 17 (2008), no. 2, 297–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement